# SDR YENA2025011600051

- Difficulty date: January 15, 2025
- Submitted: January 16, 2025
- Operation: Air carrier
- Aircraft: N505JB
- Make and model: Airbus A320-232
- Aircraft serial: 01173
- Aircraft time: 87,428 hours, 33,098 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: FUSELAGE / CENTER FUSELAGE RH MLG DOOR ACTUATOR FITTING / CRACK - PERMANENT REPAIR; REFERENCES: /1/ AEROMAN EA 53-9065-24 (COVER & PART 1 REV 0), /2/ AIRBUS DOSSIER REFERENCE: 81507163, /3/ RDAF 81507163/004/2024#B, /4/ AIRBUS TECHNICAL DISPOSITION: TD/81507163/033/2024#A. DESCRIPTION: DURING CURRENT CHECK (01/2025) ON N505JB (MSN: 01173) @ SAL, WHILE PERFORMING INSPECTIONS PER SB 53-1160, AEROMAN REPORTED CRACK INDICATION ON THE RH MLG DOOR ACTUATOR FITTING IN THE KEEL BEAM STRUCTURE.  SEE REF /1/, AEROMAN EA, FOR FULL DETAILS. AEROMAN REACHED OUT TO AIRBUS PER REF /2/, TO REQUEST REPAIR INSTRUCTIONS.  AIRBUS PROVIDED REPAIR INSTRUCTIONS PER REF /4/, WHICH INCLUDED REMOVAL OF THE RH AFT ACTUATOR FITTING, REAMING THE AFFECTED HOLE UNTIL DAMAGE FREE CONDITION WAS REACHED, PERFORMING A SAFETY CUT IN THE SIDE WALL AND L-ANGLE, AND ACCOMPLISHING SB A320-53-1158 ON BOTH THE LH AND RH SIDE WITH FREEZE PLUG INSTALLATION ON THE RH AFT FITTING AREA. EC A25-018-01 IS ISSUED TO ACCOMPLISH THE PERMANENT REPAIR PER REF /1/, AEROMAN EA, AND APPROVED PER REF /3/ RDAF. EC A25-018-02 IS ISSUED TO TRACK THE POST REPAIR INSPECTIONS WITH THRESHOLD: 82800 FC / 165600 FH (VALID FROM 0 FC / FH).  INTERVAL AND METHOD ARE TBD PENDING OEM. SUBSTANTIATION: THIS CAT B PERMANENT REPAIR IS APPROVED PER REF /3/, RDAF, AND IS CLASSIFIED AS MAJOR.(E/C: A25-018-01)
